Chemical recombination in an expansion tube

Bakos Robert J. and Morgan Richard G. (1994) Chemical recombination in an expansion tube. AIAA journal, 32 6: 1316-1319. doi:10.2514/3.12135

Author Bakos Robert J.
Morgan Richard G.
Title Chemical recombination in an expansion tube
Journal name AIAA journal   Check publisher's open access policy
ISSN 0001-1452
Publication date 1994-01-01
Sub-type Article (original research)
DOI 10.2514/3.12135
Open Access Status Not yet assessed
Volume 32
Issue 6
Start page 1316
End page 1319
Total pages 4
Language eng
Subject 2202 History and Philosophy of Specific Fields
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import - Archived
Version Filter Type
Citation counts: Scopus Citation Count Cited 20 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 14 Jun 2016, 10:28:13 EST by System User